Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 164, NWS Jackson, MS

May 20, 2018Madison County, Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 20, 2018, 9:40 PM CDT for Madison County, Yazoo County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2018, 9:40 PM CDT (02:40 UTC)
Expired
May 20, 2018, 10:25 PM CDT
In force
45 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Madison County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 59 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1557 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1557 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1513 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

038 
WUUS54 KJAN 210240
SVRJAN
MSC089-163-210345-
/O.NEW.KJAN.SV.W.0164.180521T0240Z-180521T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
940 PM CDT SUN MAY 20 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Central Yazoo County in central Mississippi...
  West central Madison County in central Mississippi...

* Until 1045 PM CDT.

* At 940 PM CDT, a severe thunderstorm was located over Myrleville,
  or 13 miles southeast of Yazoo City, moving northwest at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Little Yazoo around 955 PM CDT.
  Tinsley around 1010 PM CDT.
  Yazoo City around 1025 PM CDT.

Other locations impacted by this severe thunderstorm include
Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3267 9015 3256 9031 3279 9058 3295 9037
TIME...MOT...LOC 0240Z 134DEG 15KT 3269 9028 

HAIL...<.75IN
WIND...60MPH
 
$$

19
3 follow-up statements
700 
WWUS54 KJAN 210257
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
957 PM CDT SUN MAY 20 2018

MSC089-210307-
/O.CAN.KJAN.SV.W.0164.000000T0000Z-180521T0345Z/
Madison MS-
957 PM CDT SUN MAY 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MADISON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3268 9016 3267 9019 3267 9020 3266 9022
      3267 9023 3266 9025 3266 9028 3264 9029
      3264 9031 3261 9034 3261 9035 3260 9036
      3279 9058 3295 9037
TIME...MOT...LOC 0257Z 139DEG 17KT 3276 9035 

$$

MSC163-210345-
/O.CON.KJAN.SV.W.0164.000000T0000Z-180521T0345Z/
Yazoo MS-
957 PM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR CENTRAL YAZOO COUNTY...

At 957 PM CDT, a severe thunderstorm was located near Little Yazoo,
or 7 miles southeast of Yazoo City, moving northwest at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Tinsley around 1005 PM CDT.
  Yazoo City around 1020 PM CDT.

Other locations impacted by this severe thunderstorm include
Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3268 9016 3267 9019 3267 9020 3266 9022
      3267 9023 3266 9025 3266 9028 3264 9029
      3264 9031 3261 9034 3261 9035 3260 9036
      3279 9058 3295 9037
TIME...MOT...LOC 0257Z 139DEG 17KT 3276 9035 

HAIL...<.75IN
WIND...60MPH
 
$$

19
907 
WWUS54 KJAN 210307
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1007 PM CDT SUN MAY 20 2018

MSC163-210345-
/O.CON.KJAN.SV.W.0164.000000T0000Z-180521T0345Z/
Yazoo MS-
1007 PM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR CENTRAL YAZOO COUNTY...

At 1006 PM CDT, a severe thunderstorm was located near Yazoo City,
moving northwest at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Yazoo City around 1020 PM CDT.

Other locations impacted by this severe thunderstorm include
Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3268 9016 3267 9019 3267 9020 3266 9022
      3267 9023 3266 9025 3266 9028 3264 9029
      3264 9031 3261 9034 3261 9035 3260 9036
      3279 9058 3295 9037
TIME...MOT...LOC 0306Z 149DEG 19KT 3281 9038 

HAIL...<.75IN
WIND...60MPH
 
$$

19
138 
WWUS54 KJAN 210325
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1025 PM CDT SUN MAY 20 2018

MSC163-210335-
/O.CAN.KJAN.SV.W.0164.000000T0000Z-180521T0345Z/
Yazoo MS-
1025 PM CDT SUN MAY 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL YAZOO COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds in 
excess of 40 mph are still possible with this thunderstorm.

LAT...LON 3268 9016 3267 9019 3267 9020 3266 9022
      3267 9023 3266 9025 3266 9028 3264 9029
      3264 9031 3261 9034 3261 9035 3260 9036
      3279 9058 3295 9037
TIME...MOT...LOC 0323Z 134DEG 15KT 3287 9045 

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 9:01 PM CDT, 39 minutes earlier.

Area forecast discussion, May 20, 9:01 PM CDT, 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
901 PM CDT Sun May 20 2018

.UPDATE...
Updated for evening discussion.

&&

.DISCUSSION...
The day's diurnal storms are still going tonight. At this point,
they seem to be feeding mostly off the energy from outflow
boundaries rather than diurnal heating. Some of these storms may
have some small hail in them and may be producing some gusty winds
at times, but they should all remain below strong and severe storm
criteria. This activity will persist for another few hours before
completely dissipating around midnight or so. Conditions will
remain muggy and overnight temps will fally only to the upper 60s.
Mainly just updated the pops for this forecast update. /10/

Prior discussion below:

Tonight and Monday: Convection has been slow to materialize this
afternoon, but has finally initialized in the high 0-3km theta-e
zone from northeast LA into north central MS. The HRRR is
indicating that convection will continue to fire in this zone as
it spreads to the southeast with time. Though overall convection
will begin winding down during the evening, intersecting cold pool
boundaries will keep keep some convection continuing until around
midnight.

Weak mid level ridge will continue to break down during this time
period as cold core system over the northeastern Gulf of Mexico
is absorbed by more prominent westerlies to the immediate west of
the forecast area. The resulting cool air aloft will lead to more
in the way of scattered convection Monday given expected
temps/dewpoints. Weak mid and and deep layer shear vectors
suggest slow storm movements which will lead to very localized
heavy rainfall as PWs rise to above 1.75 inches. Despite the cool
air aloft, deeper moisture looks to prevent lapse rates from
becoming too steep, keeping strong/severe potential down a
bit./26/

Monday night through Saturday: The primary focus will be for a
summer like pattern with diurnal convection through the period.
There will be some ridging followed by some troughiness with weak
flow over the forecast area through the period. Pwats will range
from 1.4 to around 1.7 inches combined with daytime heating for
scattered daytime convection, which will be followed by isolated
convection during the evening as we lose the heat of the day.
This will change some as we start to get a better inflow of moisture
for Friday night through Saturday. With all this instability we
could have some microburst potential with an isolated severe storm
with gusty winds that can not be ruled out for each day along with
some brief downpours. Where the convection develops will depend of
leftover outflow boundaries from the previous day combined with weak
disturbances that will track across the region during the heat of
the day. Daily highs will be in the upper 80s to the lower 90s.
Heat indices will creep up to the upper 90s to around 100 on
Wednesday and Thursday. Nightly lows will be around the middle 60s
to the lower 70s./17/

&&

.AVIATION...
00Z TAF discussion:
Isold to Sct TSRA wl cont in vcty of most TAF sites through 03Z
before dissipating. Away from TSRA activity, VFR conds wl cont
until after 09Z when MVFR cigs and vsbys wl be psbl over east MS.
Cigs should improve to VFR areawide by 16Z. Sct to numerous TSRA
activity is expected to develop Mon aftn and last into the
evening. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       68  87  68  90 /  37  59  22  42
Meridian      67  86  66  89 /  43  47  23  42
Vicksburg     69  89  68  91 /  34  64  23  45
Hattiesburg   68  87  67  90 /  32  55  26  52
Natchez       68  89  68  90 /  26  64  24  42
Greenville    70  89  70  89 /  43  65  22  43
Greenwood     69  88  68  90 /  43  56  19  49

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, May 20, 1:50 PM CDT, 7 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
150 PM CDT Sun May 20 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
211900-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
150 PM CDT Sun May 20 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through early evening

Isolated severe thunderstorms will remain possible through early
evening across the region. The main risk will be damaging wind
gusts although some hail will also be possible.

(https://www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, May 20, 9:05 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
905 PM CDT SUN MAY 20 2018

MSZ043-210245-
Madison MS-
905 PM CDT SUN MAY 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MADISON COUNTY
UNTIL 945 PM CDT...

At 905 PM CDT, Meteorologists were tracking a strong thunderstorm
over Gluckstadt, or near Madison. This storm was nearly stationary.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central
Madison County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3250 9003 3246 9007 3248 9020 3260 9008
TIME...MOT...LOC 0205Z 123DEG 2KT 3253 9013

7
Special weather statement, May 20, 9:12 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Jackson MS
912 PM CDT SUN MAY 20 2018

MSZ037-210300-
Attala MS-
912 PM CDT SUN MAY 20 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATTALA COUNTY UNTIL 1000
PM CDT...

At 910 PM CDT, Meteorologists were tracking a strong thunderstorm
near Hesterville, or 7 miles north of Kosciusko, moving northwest at
10 mph. There was also a strong storm just north of Kosciusko slowly
moving northwest.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of central Attala
County, including the following locations... Ethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3318 8942 3302 8950 3308 8968 3327 8958
TIME...MOT...LOC 0210Z 115DEG 8KT 3316 8956

7
Special weather statement, May 20, 9:20 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
920 PM CDT SUN MAY 20 2018

MSZ055-064-065-210245-
Jefferson Davis MS-Covington MS-Simpson MS-
920 PM CDT SUN MAY 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIMPSON...
NORTHWESTERN COVINGTON AND NORTH CENTRAL JEFFERSON DAVIS COUNTIES
UNTIL 945 PM CDT...

At 920 PM CDT, Meteorologists were tracking a strong thunderstorm
over Clem, or 8 miles south of Magee, moving northwest at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Magee around 935 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3172 8965 3164 8984 3181 8992 3188 8975
TIME...MOT...LOC 0220Z 154DEG 16KT 3175 8979

7
Special weather statement, May 20, 9:24 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
924 PM CDT SUN MAY 20 2018

MSZ066-074-210315-
Jones MS-Forrest MS-
924 PM CDT SUN MAY 20 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FORREST AND
SOUTHWESTERN JONES COUNTIES UNTIL 1015 PM CDT...

At 923 PM CDT, Meteorologists were tracking a strong thunderstorm
over Macedonia, or near Petal, moving northwest at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Petal around 935 PM CDT.
  Eastabuchie around 950 PM CDT.
  Moselle around 955 PM CDT.
  Rawls Springs around 1000 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3137 8940 3155 8940 3144 8907 3143 8914
      3127 8915
TIME...MOT...LOC 0223Z 116DEG 16KT 3137 8917

19
Special weather statement, May 20, 9:25 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
925 PM CDT SUN MAY 20 2018

MSZ042-043-210300-
Yazoo MS-Madison MS-
925 PM CDT SUN MAY 20 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL YAZOO AND CENTRAL
MADISON COUNTIES UNTIL 1000 PM CDT...

At 924 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Pickens to near Annandale. Movement
was northwest at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Vaughan around 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3288 8997 3288 8986 3287 8984 3249 9012
      3257 9032 3289 9001
TIME...MOT...LOC 0224Z 142DEG 13KT 3283 8997 3258 9015

7
Special weather statement, May 20, 9:27 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
927 PM CDT SUN MAY 20 2018

MSZ058-210315-
Clarke MS-
927 PM CDT SUN MAY 20 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLARKE COUNTY UNTIL 1015
PM CDT...

At 927 PM CDT, Meteorologists were tracking a strong thunderstorm
over Sykes, or near Quitman, moving west at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Quitman around 955 PM CDT.
  Stonewall around 1010 PM CDT.
  Barnett around 1015 PM CDT.

Other locations impacted by this storm include Pachuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3201 8851 3197 8891 3219 8891 3215 8852
TIME...MOT...LOC 0227Z 088DEG 13KT 3207 8861

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:00 PM CDTSpecial Weather StatementJANSunflower30 min
May 20, 7:15 PM CDTSpecial Weather StatementJANSimpson30 min
May 20, 7:45 PM CDTSpecial Weather StatementJANRankin30 min
May 20, 7:55 PM CDTSevere Thunderstorm WarningJANWarren27 min
May 20, 7:58 PM CDTSpecial Weather StatementJANHinds32 min
May 20, 8:02 PM CDTSpecial Weather StatementJANRankin28 min
May 20, 8:47 PM CDTSpecial Weather StatementJANHinds43 min
May 20, 9:01 PM CDTSpecial Weather StatementJANJones44 min
May 20, 9:05 PM CDTSpecial Weather StatementJANMadison40 min
May 20, 9:12 PM CDTSpecial Weather StatementJANAttala48 min
May 20, 9:15 PM CDTSevere Thunderstorm WarningJANSharkey, Yazoo45 min
May 20, 9:20 PM CDTSpecial Weather StatementJANSimpson25 min
May 20, 9:24 PM CDTSpecial Weather StatementJANJones51 min
May 20, 9:25 PM CDTSpecial Weather StatementJANMadison35 min
May 20, 9:27 PM CDTSpecial Weather StatementJANClarke48 min
May 20, 9:59 PM CDTSevere Thunderstorm WarningJANSharkey, Yazoo28 min
May 20, 10:09 PM CDTSpecial Weather StatementJANNewton51 min
May 20, 10:18 PM CDTSpecial Weather StatementJANHolmes42 min
May 20, 10:22 PM CDTSpecial Weather StatementJANYazoo23 min
May 20, 10:34 PM CDTSpecial Weather StatementJANSmith41 min
May 20, 10:42 PM CDTSpecial Weather StatementJANHolmes63 min
May 20, 10:46 PM CDTSpecial Weather StatementJANCarroll29 min
May 20, 11:05 PM CDTSevere Thunderstorm WarningJANHolmes, Leflore19 min
May 20, 11:22 PM CDTSpecial Weather StatementJANScott53 min
May 20, 11:23 PM CDTSpecial Weather StatementJANLeflore37 min
May 20, 11:27 PM CDTSpecial Weather StatementJANSunflower48 min
May 21, 12:43 AM CDTSpecial Weather StatementJANMadison62 min
May 21, 3:02 PM CDTSpecial Weather StatementJANHinds43 min
May 21, 3:15 PM CDTSpecial Weather StatementJANHinds45 min
May 21, 3:18 PM CDTSevere Thunderstorm WarningJANHinds42 min
May 21, 3:26 PM CDTSevere Thunderstorm WarningJANCovington, Simpson22 min
May 21, 4:11 PM CDTSpecial Weather StatementJANRankin34 min
May 21, 5:14 PM CDTSpecial Weather StatementJANBolivar46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.